# SDR DL72W970263

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002914
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOST ALL HYD SYS A-PRESS AND FLUID 90 MILES FROM AIRPORT.  USED ABNORMAL CHECKLIST.  REPLACED RUPTURED NUMBER 3 SLAT ACTUATOR.
